# SDR SWIA2025071600422

- Difficulty date: April 22, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDOW SIDE POST IS CRACKED AT THE UPPER INBOARD FLANGE. HN00237165  (C-CHECK RO 07/15/2025)REMOVED AND REPLACED PILOT WINDOW SIDE POST REF CRJ 900 SRM 51-42-21-001-001-A01 AND DWG 601R33007 REV U. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
